# SDR JJBA20250502074

- Difficulty date: April 29, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 48,903 hours, 31,765 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 3681001007
- Part serial: 1265
- Condition: Leaking
- Location: Hyd System
- Part time: 4,889 hours, 4,465 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HYD SYSTEM 1 FAIL WITH MFD HYD SYSTEM INDICATION ZERO. REMOVED AND REPLACED LH HYD MANIFOLD ASSEMBLY. OPS/LEAK CHECK SAT.
